Header

UZH-Logo

Maintenance Infos

Multiplicities of points on Schubert varieties in Grassmannians


Rosenthal, J; Zelevinsky, A (2001). Multiplicities of points on Schubert varieties in Grassmannians. Journal of Algebraic Combinatorics, 13(2):213-218.

Abstract

We obtain an explicit determinantal formula for the multiplicity of any point on a classical Schubert variety.

Abstract

We obtain an explicit determinantal formula for the multiplicity of any point on a classical Schubert variety.

Statistics

Citations

14 citations in Web of Science®
12 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

26 downloads since deposited on 11 Mar 2010
4 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Schubert varieties - singularities - multiplicities - partial difference equation
Language:English
Date:2001
Deposited On:11 Mar 2010 14:32
Last Modified:06 Dec 2017 20:53
Publisher:Springer
ISSN:0925-9899
Additional Information:The original publication is available at www.springerlink.com
Publisher DOI:https://doi.org/10.1023/A:1011253800374
Official URL:http://www.springerlink.com/content/p5t15k3714q7w5m7/

Download

Download PDF  'Multiplicities of points on Schubert varieties in Grassmannians'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 1MB
View at publisher